# SDR DALA1214619202

- Difficulty date: January 20, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 46,416 hours, 24,595 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT BEAM AT STA 1364 LBL 24 TO RBL 24 CORRODED AT UPPER AND LOWER CHORD.  CUT OUT DAMAGE AND ACCOMPLISHED REPAIR PER ERA 498694-14.
